# SDR SWAA2024082211853

- Difficulty date: July 12, 2024
- Submitted: August 22, 2024
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 58,476 hours, 32,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED BETWEEN BS 1006 TO BS 1016 AND LBL 6 WL 208.1 AT AFT GALLEY AREA. 2024-443524<[01] REPLACED STRAP AND FASTENERS LOCATED BETWEEN BS 1006 TO BS 1040 LBL 6 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 147A5600 SHEET 44 REV: C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED STRAP AND FASTENERS LOCATED BETWEEN BS 1006 TO BS 1040 LBL 6 WL 208.1 AFT GALLEY AREA IAW B737-700 SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 AND DWG 147A5600 SHEET 44 REV: C. SEE INDIVIDUAL SIGN OFF BELOW.
